# SDR FDEA201110314694

- Difficulty date: October 31, 2011
- Submitted: November 10, 2011
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11F
- Aircraft serial: 48597
- Aircraft time: 63,225 hours, 11,081 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: ACA7731501
- Condition: Cracked
- Location: Bs 635
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPT FLOOR SEAT TRACK AT BS 635, X=  47 FOUND REPAIR CRACKED.  REMOVED AND REPAIRED AS PER SRM 53-00-52 FIG.201 REVISION 47 .REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 113.
